MAUDE Adverse Event Report: ABBOTT ENDURITY MRI; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

ABBOTT ENDURITY MRI; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number PM2172
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The device is included in the field action for assurity, endurity inhomogeneous epoxy mixing issued by abbott on 18 feb 2025 for a subset of devices distributed and implanted outside of the united states.The pacemaker was explanted and replaced prophylactically.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event was the prophylactic explant of a device that was subject to the field action for assurity, endurity inhomogeneous epoxy mixing issued by abbott on 18 feb 2025 for a subset of devices distributed and implanted outside of the united states.The device was returned due to advisory with no allegation of a malfunction.Visual inspection of the device and header attachment area did not find any anomalies.Interrogation of the device indicated battery voltage and current within normal range when received.Based on this information, the device was found to communicate appropriately with a merlin programmer and has not reached the elective replacement indicator (eri).

Brand Name
ENDURITY MRI
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25355486
Report Number2017865-2026-11318
Device Sequence Number9985107
Product Code LWP
UDI-Device Identifier05414734509602
UDI-Public(01)05414734509602(10)P000089065(17)210331
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberPM2172
Device Lot NumberP000089065
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown